# SDR DXTA2024121601503

- Difficulty date: December 12, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N141QS
- Make and model: Bombdr BD7001A10
- Aircraft serial: 9479
- Aircraft time: 12,434 hours, 4,469 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hand Rail
- Condition: Detached
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRANCE HAND RAIL DETACHES AND INTERFERES WITH MAIN ENTRY DOOR OPERATION WHEN DOOR IS RAISED FOR CLOSING. CORRECTIVE ACTION; INSPECT THE AREA AND FOUND THE MISSING SCREW ON THE RANDRAIL EXTENSION LOWER ATTACHING PIVOT FITTING REINSTALLED THE SCREW OPERATIONAL CHECK GOOD. ALL WORK PERFORMED IN REFERNCE TO BOMBARDIER GL-6000 SIPC 52-12-52 AND AMM 52-11-21.
